A note on (λ, µ)- slant Hankel operators on L^(T)

Main Article Content

Shesh Kumar Pandey
Anand Prakash Mishra


In this paper, we take up an operator equation µM*zX-XMz2 = λX and solve it for λ, µ in C. Its solution yields an important class of slant Hankel operators. After that, we provide certain basic properties of (λ, µ)- slant Hankel operator on the Lebesgue space L2 (T) of unit circle T. Finally, we come up with a results for (λ, µ)- slant Hankel operator, which is analogous to classical Kronecker theorem for Hankel matrix


Download data is not yet available.

Article Details

How to Cite
Pandey, S. K., & Mishra, A. P. (2024). A note on (λ, µ)- slant Hankel operators on L^(T). Gulf Journal of Mathematics, 17(1), 58-71. https://doi.org/10.56947/gjom.v17i1.1503